Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Heavy bleeding post intake of i-pill. How long will the periods be delayed?

hi, my gf and i had protected sex on 5th day of her period and she took ipill within 24 hours because we didnt want to risk. After 7 days she got heavy bleeding . And now her period is due for about 3 days. I am confident that she wont get pregnant but i dunno for how many days the periods will get delayed due to ipill.. Can you please help me. Thank you.
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hi. She will not have any pregnancy. So, relax,as she was not in her ovulation days and she took i- pill also and had withdrawl bleeding after that.Now, she can have her normal periods after 1 month of last bleeding episode and hopefully normal bleeding. But if no other attempt made, then pregnancy is not a possibility.
Answered: Tue, 25 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor